# SDR 95ZZZX3563

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Wire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 198 - HAD AN IMPROPER LANDING GEAR INDICATION ON LEFT MAIN GEAR BEFORE LANDING.  REPAIRED THE WIRING AT THE LEFT MAIN GEAR DOWN LIMIT PLUG P-132.   OPS CHECK OKAY.
